# SDR N6WA2015030301

- Difficulty date: March 3, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 31,178 hours, 22,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR FLOODLIGHT IN GALLEY IS MISSING LENS & ONE BLUB OUT.  PLACED MISSING EMER FLOODLIGHT LENS ON NEF 25-100-12.  RELAMPED BULB, OPERATIONS CHECKED GOOD.
